# SDR AALA20011127

- Difficulty date: May 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME 11A AT BOTTOM SECTION OF FRAME 11 AND STRINGER 49L, CORROSION ON LEFT LOWER NWW TORQUE BOX CHORD ANGLE AT FRAME 11 AND STRINGER 49L.  COMPLETED REPAIR PER ESO 30595 D=05-18-01.  (M)
